Does not pass a yeast infection: what to do?

Question:

Hello!!! I have vaginal candidiasis, treatment passed. Took drugs: Flucostat, fluconazole, cream pimafucin and clotrimasol also saw MONORAL. The disease only invited and everything! And then again after 2-3 weeks begin to progress. And the labia appeared something like acne, urination burns and a large amount of discharge from the vagina. What do I do?! Please help!!!

Answer:

All the symptoms that you describe, is characteristic for such diseases as thrush of the genitals in women. Before the doctor will prescribe treatment candidiasis, he is obliged to give you a comprehensive diagnosis that allows to identify the causes of disease, the degree of damage by Candida, their resistance to certain active substances of modern antifungal drugs. Very often doctors prescribe to patients the drugs that they did not act because of resistance of the causative agents of thrush.

So first of all, the expert must determine the risk factors negatively influencing health and causing disease. Among the common causes of candidiasis distinguish the presence of chronic illnesses, inflammatory processes in the body, any infections, poor diet, lack of hygiene, stress, hypothermia, overheating, etc.

Therefore, rather seek the help of a good doctor, to prevent ill health, aggravating the situation further, the occurrence of complications.

Also pay attention to your diet. Add more vegetables, sour fruit, dairy products, eggs, herbs, cereals. Eliminate the maximum confectionery, yeast cakes, alcohol, fizzy drinks, pasta, processed foods, all foods containing preservatives, and other harmful substances. Avoid deterioration, other specialist, begin appointed him treatment!

READ  Worried about the thrush, plus the herpes

MAXCACHE: 0.47MB/0.00090 sec